MathSciNet Relay Station
MathSciNet bibliographic data
MR1109626 58G25 (58F17 58F20)
Moscovici, Henri; Stanton, Robert J. $R$-torsion and zeta functions for locally symmetric manifolds. Invent. Math. 105 (1991), no. 1, 185–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement